# SDR EIA2000335

- Difficulty date: September 18, 2000
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N944F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47194
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EAC-MZJ - MISDRILLED HOLE DAMAGE TO INBOARD FLANGE AT STATION 207 IN THE AREA OF L9L TO L11L.  DRILLED OUT DAMAGED AREA AND INSTALLED REPAIR ANGLES AND WEB STIFFENER PER ECRA 944-53-124-2 REV A.  (M)
